I was diagnosed with hemifacial spasms and cervical dystonia which is part of Tardive Dyskensia. I am no longer on antipsychotic meds but the symptoms have not improved. My neurologist wants me to have Botox injections. My appointment is later this month and I am scared. Any info would be greatly appreciated.
I do suffer from tardive dyskinesia I am not quite sure what cervical dystonia is or hemifacial spasms are... my dyskinesia symptoms are chipping involuntary tongue thrusts 24/7... I was told it has been caused by side effects of years of taking anti depressant drugs... I have never been on anticycotic meds... I have not had any luck with anything that makes it stop... Very very frustrating and to say the least painful... hope to hear from u best wishes
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 26 Oct 2013 • 1 answer
Posted 17 May 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 15 Feb 2016 • 1 answer